Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Swollen upper lip on using flexon prescribed for watery eye with pain. Remedly for both?

Hi doctor, 6 years back i started using flexon tablet as my left eye was dropping water and was having a pain arround that eye. The eye problem still even persists now. Today moning i woke up and saw my upper lip got swollen. This happens only if i use flexon. Can u suggest me a solution for my both eye and swollen lip problems?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
flexon can cause allergy to many persons
there can be sinus infection which have symptomps of eye problems
you take metrogyl 200 mgm bd
tab montair fx bd
tab flunarazine at night
syp mucaine gel 2 tsf tds
tab diclofenic sos
can use chromal forte eye drops
do for 5 days
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor